# SDR AALA202505123813

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 65,060 hours, 27,382 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Stopped
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: TRAILING FLAPS INDICATOR STOPPED AT JUST OFF UP WHEN FLAPS SELECTED 1, HAD TO DO A NO FLAP LANDING; AIRCRAFT EMERGENCY LANDED SAFELY AT SFO. BITE CHECKED PSEU PER FIM 32-09-00-810-811. CURRENT FAULTS WERE 32-62009 AND 32-62010. CYCLED FLAPS THROUGH FULL CYCLE TWO TIMES PER AMM 32-61-00-810-815. ALL INDICATION AND OPERATION CHECK NORMAL. FAULTS CLEARED ON PSEU. NO EXISTING FAULTS WERE NOTED ON THE FSEU.
